ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76CM) APPX 6.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Back to Search Results |
| Catalog Number |
CL3528 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint of a leak on item cl3528 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) review couldn't be performed due to the lot number for this complaint was unknown.
Event or Problem Description
It was reported that a 30" (76cm) appx 6.3 ml, 20 drop admin set w/integrated chemolock¿ port drip chamber, 0.2 micron filter, chemolock¿ w/red cap, hanger was found to have generated a leak during patient use.The report stated that the keytruda tubing set was leaking at the junction with cl2000s.The tubing set was exchanged.There was no patient harm reported.